# SDR SWAA990168

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND AFT GALLEY EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK PER BOEING M/M.
